# SDR 04FDEA01251

- Difficulty date: May 13, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FS 1147 - 1164 STR 27L - STR 28L INTERCOSTAL HAS LIGHT CORROSION AND MISSING NUT PLATES ON LWR SURFACE OF CHORD.  REMOVED CORROSION IAW SRM 51-10-6, OUT OF LIMITS IAW SRM 53-10-1, REMOVED ANGLE IAW SRM 51-30-2.  FABRICATED NEW ANGLE IAW SRM 51-20-1, MATERIAL ID 04091 7075-T6 .050C BATCH 8R00071001.  INSTALLED NEW ANGLE IAW SRM  51-30-2.  INSTALLED NUT PLATES IAW SRM 51-30-2.
